# SDR 0100862702

- Difficulty date: March 9, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- Aircraft time: 55,742 hours, 35,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM ROW 8 - 13.  MAINTENANCE REPLACED BATTERY, OPERATIONAL CHECK OK.
